# SDR MALA976238

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Loose
- Location: Seat 5d
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, O2 HOSE OVER SEAT 5D FELL OFF FROM ABOVE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RESECURED PANEL AND HOSE ABOVE 5D, OVERHEAD PSU PANEL.  SECURITY CHECK GOOD.
